# SDR AU960408

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Propeller: Hartzl HCB3TN3
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: D15224
- Condition: Faulty
- Location: Flap Sys
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP MOTOR ASSYMETRY WIRING BROKEN
